# SDR AALA202009309022

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 62,347 hours, 27,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN LIGHT ABOVE DOOR L1 AND R1 WITH BURNT OUT BULBS.  REMOVED AND REPLACED EMERGENCY EXIT SIGN ABOVE L1 AND R1 DOOR, PER AMM 33-51-06-000-001.
